# SDR BAQA088273

- Difficulty date: July 30, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,742 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Condition: Intermittent
- Location: Search Light
- Part time: 132 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMP RELAY INTERMITTENT.  EXTEND AND RETRACT MOTOR ROUGH. REPLACED WITH SERVICEABLE UNIT.
